# SDR WVER0529201450501

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 29,696 hours, 20,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670395002
- Part serial: 065
- Condition: Damaged
- Location: Cargo Door
- Part time: 29,696 hours, 20,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR OUTER SKIN HAS DAMAGE FROM A MIGRATED CONTROL HANDLE SPRING PIN.
